# SDR ZW0A0300601

- Difficulty date: January 12, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 8,373 hours, 4,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHTS WERE INOPERATIVE FROM ROW 12 THRU 17.  REPLACED THE BATTERIES IN THE B5-102 BATTERY PACK.  CHECK-C 12-17-2002 STL.  --CLOSED--
